Random complex zeroes, I. Asymptotic normality

Research output: Contribution to journalArticlepeer-review

Abstract

We consider three models (elliptic, flat and hyperbolic) of Gaussian random analytic functions distinguished by invariance of their zeroes distribution. Asymptotic normality is proven for smooth functionals (linear statistics) of the set of zeroes.

Original languageEnglish
Pages (from-to)125-149
Number of pages25
JournalIsrael Journal of Mathematics
Volume144
DOIs
StatePublished - 2004

Fingerprint

Dive into the research topics of 'Random complex zeroes, I. Asymptotic normality'. Together they form a unique fingerprint.

Cite this